Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Effect of external excitations on a nonlinear system with time delay
Author: Ji, J.
Hansen, C.
Li, X.
Citation: Nonlinear Dynamics, 2005; 41(4):385-402
Publisher: Kluwer Academic Publ
Issue Date: 2005
ISSN: 0924-090X
RMID: 0020050852
DOI: 10.1007/s11071-005-0418-2
Appears in Collections:Mechanical Engineering publications
Environment Institute publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.